Hi i just saw hairloss at centre of my scalp region and my dermatologist suggested me minoxidil 5% and after reading its side effects on internet m quite sceptical to whether i should use it because then i would have to use it for the rest of my life . M 20 and has a widow peak so should i start or not. As i will lose other healthy hair as well because its said there will be hairloss initialy. Plz help me , and tell me what would happen if i stop using it after 6 months.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi. Greetings. You are over analysing the side effects. Don't worry, you can use it as your doctor has prescribed it. And use it for six months and see.. You could consult your doctor before you may wanna stop it. Hope this helps. Warm regards, Dr Govind Suresh Mittal
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.